I have a rash from Tarceva that looks like acne. Should I use acne products on it to make it go away?
Ursina Teitelbaum, MD, Medical Oncologist at Penn Medicine responds:
The rash from Tarceva can be an odd rash - both oily and dry - so you have to be careful with traditional over the counter acne medications. I would ask your oncologist directly what their treatment recommendations are. There are some prescriptions and oral antibiotics that can help address the rash. It is important to use sunscreen and can often be helpful to use a good moisturizer as a base.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Pancreatic Cancer Webchat.
Mar 3, 2014 - Incretin-based drugs seem not to have a causal association with pancreatitis or pancreatic cancer, according to research published in the Feb. 27 issue of the New England Journal of Medicine.
Feb 1, 2012
Sep 16, 2011
Apr 23, 2014